Phenylephrine Hydrochloride+Chlorphenamine+Paracetamol

Bioflu

Price

₱121.46

Dosage Form

Suspension

Sold by

1 bottle

Contents/Formulation

Each 5 ml (1 teaspoonful) suspension contains : Phenylephrine HCl-2.5mg, Chlorphenamine Maleate - 500 mcg, Paracetamol-125 mg

Indication

For the relief of clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, boy aches, and fever associated with flu, the common cold, allergic rhinitis, sinusitis, and other minor respiratory tract infections. It also helps decongestant sinus openings and passages.

Stocks Available:

17 left

From the Same Brand

These are products from the same collection.

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


₱60

For orders above P1,500


₱159

For orders below P1,500


₱60

For orders above P1,500


₱159

For orders below P1,500